# SDR RAIA201907090001

- Difficulty date: July 9, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 41,012 hours, 25,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER THRESHOLD HAS CORROSION ON UPPER SURFACE FROM FR 20 THRU 22.  BLEND OUT THE DAMAGED AREA AND REMOVED ALL OF THE CORROSION.  REQUIRES TO BE NDI.  PERFORMED HF EC INSPECTION OF BLENDED AREAS.  NO DEFECTS NOTED.  GOOD TO CONTINUE WITH REPAIR.  REPAIRED THE DAMAGED AREA.
